Wuhan University Journal of Natural Sciences

, Volume 23, Issue 6, pp 465–470 | Cite as

On the Dual p-Measures of Asymmetry for Star Bodies

  • Xing Huang
  • Huawei Zhu
  • Qi Guo


Recently, the connection between p-measures of asymmetry and the Lp -mixed volumes for convex bodies was found soon after the p-measure of asymmetry was proposed, and the Orlicz-measures of asymmetry was proposed inspired by such a kind of connection. In this paper, by a similar way the dual p -measures of asymmetry for star bodies (naturally for convex bodies) is introduced first. Then the connection between dual p -measures of asymmetry and Lp -dual mixed volumes is established. Finally, the best lower and upper bounds of dual p-measures and the corresponding extremal bodies are discussed.

Key words

convex body dual p-measures of asymmetry Lp -dual mixed volumes 

CLC number

O 186.5 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Minkowski H. Allegemeine Lehrsätze über die convexen polyeder[J]. Nachr Ges Wiss Göttingen, 1897,(2): 198–219.Google Scholar
  2. [2]
    Grünbaum B. Measures of symmetry for convex sets [C]//Proc Symp Pure Math, Vol., Providence: Amer Math Soc, 1963: 233–270.Google Scholar
  3. [3]
    Guo Q. Stability of the Minkowski measure of asymmetry for convex bodies[J]. Discrete Comput Geom, 2005, 34: 351–362.CrossRefGoogle Scholar
  4. [4]
    Guo Q, Kaijser S. On asymmetry of some convex bodies[J]. Discrete Comput Geom, 2002, 27: 239–247.CrossRefGoogle Scholar
  5. [5]
    Jin H, Guo Q. On the asymmetry for convex domains of constant width[J]. Commun Math Res, 2010, 26(2):176–182.Google Scholar
  6. [6]
    Jin H L, Guo Q. Asymmetry of convex bodies of constant width[J]. Discrete Comput Geom, 2012, 47: 415–423.CrossRefGoogle Scholar
  7. [7]
    Jin H L, Guo Q. A note on the extremal bodies of constant width for the Minkowski measure [J]. Geom Dedicata, 2013, 164: 227–229.CrossRefGoogle Scholar
  8. [8]
    Guo Q, Guo J F, Su X L. The measures of asymmetry for coproducts of convex bodies [J]. Pacific J Math, 2015, 276: 401–418.CrossRefGoogle Scholar
  9. [9]
    Toth G. Measures of Symmetry for Convex Sets and Stability[M]. Berlin: Springer–Verlag, 2015.CrossRefGoogle Scholar
  10. [10]
    Guo Q. On p–measures of asymmetry for convex bodies[J]. Adv Geom, 2012, 12(2): 287–301.CrossRefGoogle Scholar
  11. [11]
    Guo Q, Toth G. Dual mean Minkowski measures of symmetry for convex bodies [J]. Science China: Mathematics, 2016, 59(7): 1383–1394.CrossRefGoogle Scholar
  12. [12]
    Guo Q, Toth G. Dual mean Minkowski measures and the Grünbaum conjecture for affine diameters[J]. Pacific J Math, 2017, 292: 117–137.CrossRefGoogle Scholar
  13. [13]
    Jin H L, Leng G S, Guo Q. Mixed volumes and measures of asymmetry [J]. Acta Math Sinica (Eng Series), 2014, 30(11): 1905–1916.CrossRefGoogle Scholar
  14. [14]
    Jin H L. The log–Minkowski measures of asymmetry for convex bodies [J/OL]. Geom Dedicata, /s10711–017–0302–5, 2017.Google Scholar
  15. [15]
    Meyer M, Schütt C, Werner E M. New affine measures of symmetry for convex bodies [J]. Adv Math, 2011, 228: 2920–2942.CrossRefGoogle Scholar
  16. [16]
    Guédon O, Litvak A E. On the symmetric average of a convex body [J]. Adv Geom, 2011, 11: 615–622.CrossRefGoogle Scholar
  17. [17]
    Toth G. A measure of symmetry for the moduli of spherical minimal immersions [J]. Geom Dedicata, 2012, 160: 1–14.CrossRefGoogle Scholar
  18. [18]
    Toth G. On the shape of the moduli of spherical minimal immersions[J]. Trans Amer Math Soc, 2006, 358(6): 2425–2446.CrossRefGoogle Scholar
  19. [19]
    Toth G. Asymmetry of convex sets with isolated extreme points[J]. Proc Amer Math Soc, 2009, 137: 287–295.CrossRefGoogle Scholar
  20. [20]
    Schneider R. Convex Bodies: The Brunn–Minkowski Theory [M]. 2nd ed. Cambridge: Camb Univ Press, 2014.Google Scholar
  21. [21]
    Lutwak E. The Brunn–Minkowski–Firey theory. II. Affine and geominimal surface areas[J]. Adv Math, 1996, 118(2): 244–294.Google Scholar
  22. [22]
    Lutwak E, Yang D, Zhang G. p L John ellipsoids[J]. Proc London Math Soc, 2005, 90(2): 497–520.CrossRefGoogle Scholar
  23. [23]
    Shao Y C, Guo Q. The equivalence and estimates of several affine invariant distances between convex bodies [J]. J of Math (PRC), 2015, 35(2): 287–293(Ch).Google Scholar

Copyright information

© Wuhan University and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematics and Information ScienceGuangzhou UniversityGuangzhou, GuangdongChina
  2. 2.Academy for Intelligent SoftwareGuangzhou UniversityGuangzhou, GuangdongChina
  3. 3.Guangdong Provincial Engineering and Technology Research Center for Mathematical Education SoftwareGuangzhou UniversityGuangzhou, GuangdongChina
  4. 4.Institute of Mathematics and Computer ScienceGuizhou Normal CollegeGuiyang, GuizhouChina
  5. 5.Department of MathematicsSuzhou University of Science and TechnologySuzhou, JiangsuChina

Personalised recommendations